# SDR FDEA202301040018

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 90,257 hours, 19,179 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED LEADING EDGE COMPARTMENT STATION XOS 695,  BEADED DOUBLER CRACKED.  RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 695 CRACKED   BEADED DOUBLER REPAIR CARRIED OUT AS PER MD-11 SRM 57-40-02-2R REPAIR 15 FIGURE 203.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
